Osworth Paracetamol Tablets

PARACETAMOL

(Paracetamol Tablets)
(Oral Dosage Form)
Paracetamol Tablets, 500mg

 

DESCRIPTION

The tablets are white coloured.

 

CLINICAL PHARMACOLOGY

Paracetamol is an effective antipyretic, analgesic with mild anti inflammatory properties.

 

INDICATION AND USAGE

All febrile conditions as analgesic, antipyretic.

Relief of mild to moderate pain such as: headache, toothache, postoperative and musculo skeletal pain.

Potent analgesic for influenza and common cold.

 

CONTRAINDICATION

Paracetamol is contraindicated in patient with asthma, peptic ulcers and hepatic dysfunction.

Hypersensitivity to any of its ingredients.

 

PRECAUTIONS

Pregnancy

This medication should be used only when clearly needed during the first 6 months of pregnancy. Use of Paracetamol during late pregnancy should be avoided.

As with other drugs excreted in milk, Paracetamol is not recommended for use in nursing mothers.

 

ADVERSE REACTIONS

Paracetamol tablets is generally well tolerated, adverse events when observed are usually mild and transient in rare cases may cause nausea, vomiting, dyspepsia, skin rashes and hepatic disturbances.

 

SYMPTOMS OF OVERDOSAGE

Symptoms of paracetamol overdosage in the first 24 hours are pallor, nausea, vomiting, anorexia, and abdominal pain. Liver damage may become apparent 12 to 48 hours after ingestion. Abnormalities of glucose metabolism and metabolic acidosis may occur.

 

DOSAGES OF ADMINISTRATION

Adults: 2 tablets, 4-6 hourly up to a maximum of 8 tablets daily

Children: 6-12 years, half to one tablet 3-4 times daily but not more than 4 tablets within 24 hours.

 

PRESENTATION

Paracetamol Tablets 500mg.

 

STORAGE CONDITION

Store in a cool, dark & dry place

Keep this medication out of the reach of children.

 

Manufactured for

Osworth Nigeria Limited

16, Oshifila Street, Anifowoshe

Ikeja, Lagos.

 

Manufactured by

May & Baker Nigeria Plc

3/5 Sapara Street, Industrial Estate

Ikeja, Lagos.

Leave a Reply